Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of spacelike hypersurfaces in de Sitter space


Author: Shicheng Zhang
Journal: Proc. Amer. Math. Soc. 143 (2015), 851-857
MSC (2010): Primary 53C42, 53A10; Secondary 53B30, 53C50
DOI: https://doi.org/10.1090/S0002-9939-2014-12276-3
Published electronically: October 16, 2014
MathSciNet review: 3283671
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper discusses compact linear Weingarten space-like hypersurfaces in a de Sitter space We prove that a compact linear Weingarten space-like hypersurface in a de Sitter space is stable if and only if it is totally umbilical.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C42, 53A10, 53B30, 53C50

Retrieve articles in all journals with MSC (2010): 53C42, 53A10, 53B30, 53C50


Additional Information

Shicheng Zhang
Affiliation: School of Mathematical Sciences, Jiangsu Normal University, Xuzhou, Jiangsu 221116, People’s Republic of China
Email: zhangshicheng@jsnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2014-12276-3
Keywords: de Sitter space, spacelike hypersurface, stability, linear Weingarten hypersurfaces
Received by editor(s): January 21, 2013
Received by editor(s) in revised form: May 22, 2013, and May 26, 2013
Published electronically: October 16, 2014
Additional Notes: This project was supported by the National Natural Science Foundation of China (No. 61271002) and PAPD of Jiangsu Higher Education Institutions.
Dedicated: This paper is dedicated to our advisors
Communicated by: Lei Ni
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society